# SDR ABXA9801079

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 577331151
- Condition: Corroded
- Location: Bs 1640-1660
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SKIN BETWEEN STATION 1640 TO 1660 LONGERON 22R-26R.  REPAIRED IAW ABX REA D853-17876MR.
